MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMIN, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMIN, INTRAVASCULAR
Model Number 2232-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: two spiros adapters (two alcohol caps).The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Patient age and dob requested but not provided, however, the customer stated that they are a pediatric facility, therefore, it is presumed that the patient was a pediatric patient.
 
Event or Problem Description
It was reported the tubing set filter leaked during a methotrexate infusion with an approximated 25cc's of medication lost during use on a pediatric patient.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set filter leaked was confirmed.Testing only observed a leak (termed ¿weeping out¿) from the vents of the filter component.Although the root cause was not definitively determined, the probable identified cause of the observed filter vent leak was due to clog/oversaturation of filter and the time of use from which the fluid flow was restricted.Visual inspection for obvious issues/damage such as kinked tubing, pin holes, tears, disengagements, cracks, fractures, contaminants, incorrect orientation, and component disassembly was completed.No obvious issues were observed with the received samples.The root cause of the observed leak from the filter vents was not identified.
 
Event or Problem Description
It was reported the tubing set filter leaked during a methotrexate infusion with an approximated 25cc's of medication lost during use on a pediatric patient.Although requested, there is no additional information available.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMIN, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8967157
Report Number9616066-2019-02474
Device Sequence Number2088653
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public10885403463969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot Number18115901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, THERAPY DATE (B)(6) 2019